# SDR 2005000012

- Difficulty date: July 28, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 80,696 hours, 12,485 cycles
- Engine: Ge CF650C2B
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: RDAX5321
- Part serial: 104079
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOUT 3+15 INTO THE FLIGHT FA'S NOTICED SMOKE COMING FROM LT SIDE OF AIRCRAFT UPPER SIDE WALL ROWS 15-16-17 RAN PROCEDURE 4-8-1-1 CABIN LIGHTING SMOKE, FIRE AND PULLED ALL C/B'S IN MID-GALLEY SERVICE AREA ALL BREAKERS PULLED TO HELP ISOLATE THE SOURCE OF SMOKE.  FOUND PROBLEM WAS DECODER FAILURE ISOLATED TO THE FOLLOWING SEATS LT SIDE OB SEATS 12-14-15-16-17 ABC.  REPLACED OVERHEAD DECODERS ROWS 12-14-15-16 IAW MM 23-33 P/N RD-AX5321 S/N 104079, 103990, 106855, 100376. INSPECTED WIRING NO DAMAGE NOTED IN OVERHEAD AREA. CHECKED O2 SYSTEM IAW MM 23-33.
